I have had muscle twitching in my legs, not in one spot but all over... once every 30 sec or so when I am sitting or laying. Could this be a side effect of NuvaRing?
Sorry, muscle twitching is not a reported side-effect from the NuvaRing.
You should see your doctor if this is becoming bothersome.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
NuvaRing - If its my first time using nuva ring & I put the nuva ring before my period will it stop?
Posted 20 Sep 2013 • 1 answer
Accidentally took out nuva ring at 3rd week (less than 21 days in). New nuva ring asap /wait 2 weeks
Posted 21 Sep 2014 • 1 answer
Posted 17 Oct 2014 • 1 answer
NuvaRing - 12 days late been on Nuva ring 2 years now.. I always have normal periods. I took my ring
Posted 5 Nov 2015 • 1 answer
Posted 19 Nov 2015 • 1 answer